# SDR E81RJT230776

- Difficulty date: July 15, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 4,067 hours, 2,912 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF ELECTRIC ELEVATOR TRIM SYS, OPERATION NOTED TRIM RATE AS CONTROLLED BY THE PEDESTAL FLAP LEVER BAULK SWITCH BM TO OPERATE IN REVERSE.  ELEVATOR TRIM OPERATES SLOW IN FAST-FLAPS DOWN MODE AND FAST IN SLOW-FLAPS UP MODE. FOUND WIRE RL1R CONNECTED TO SWITCH NO CONTACT AND WIRE RL2R CONNECTED TO NC CONTACT, OPPOSITE OF AS SHOWN IN WIRING PARTS CATALOG FIGURE 27-30-10-07. RECONNECTED WIRES TO CORRECT SWITCH CONTACTS, ELEVATOR ELECTRIC TRIM OPERATIONS FOUND NORMAL. TRANSIENT ACFT, MX HISTORY IN THIS AREA UNKNOWN.
